A Public Key Cryptosystem Based On A Subgroup Membership Problem

Gonzalez Nieto, Juan M., Boyd, Colin A., & Dawson, Edward P. (2005) A Public Key Cryptosystem Based On A Subgroup Membership Problem. Designs, Codes and Cryptography, 36(3), pp. 301-316.

View at publisher


We present a novel public key encryption scheme semantically secure in the standard model under the intractability assumption of a subgroup membership problem related to the factorization problem.

Impact and interest:

12 citations in Scopus
5 citations in Web of Science®
Search Google Scholar™

Citation counts are sourced monthly from Scopus and Web of Science® citation databases.

These databases contain citations from different subsets of available publications and different time periods and thus the citation count from each is usually different. Some works are not in either database and no count is displayed. Scopus includes citations from articles published in 1996 onwards, and Web of Science® generally from 1980 onwards.

Citations counts from the Google Scholar™ indexing service can be viewed at the linked Google Scholar™ search.

ID Code: 10692
Item Type: Journal Article
Refereed: Yes
Additional Information: For more information, please refer to the journal’s website (see hypertext link) or contact the author.
Keywords: public key cryptosystem, subgroup membership problem, provable security
DOI: 10.1007/s10623-004-1721-5
ISSN: 1573-7586
Divisions: Past > Schools > Computer Science
Past > QUT Faculties & Divisions > Faculty of Science and Technology
Past > Institutes > Information Security Institute
Copyright Owner: Copyright 2005 Springer
Copyright Statement: The original publication is available at SpringerLink
Deposited On: 13 Nov 2007 00:00
Last Modified: 29 Feb 2012 13:13

Export: EndNote | Dublin Core | BibTeX

Repository Staff Only: item control page